# SDR SWIA2019122747358

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 39,437 hours, 24,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Weak
- Location: Bs 222-235
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS144.00 TO FS280.00 - REINFORCEMENT OF THE FRAMES AT FS222.00 AND FS235.00 REV C  PART(S)  A,  B (C-CHECK) RO 12/26/2019  COMPLIED WITH SB FUSELAGE FS 144 TO FS 280 REINFORCEMENT OF THE FRAMES AT FS 220 AND FS 235 PARTS A AND B INCORPORATED SEE ATTACHED DOCUMENTS FOR DETAILS OF WORK PERFORMED
